American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Andy Zucker. Topological dynamics of automorphism groups, ultrafilter combinatorics, and the Generic Point Problem. Trans. Amer. Math. Soc. 368 (2016) 6715-6740.
Abstract, references, and article information   
View Article: PDF

[2] John T. Baldwin, Sy D. Friedman, Martin Koerwien and Michael C. Laskowski. Three red herrings around Vaught's conjecture. Trans. Amer. Math. Soc. 368 (2016) 3673-3694.
Abstract, references, and article information   
View Article: PDF

[3] Denis R. Hirschfeldt, Richard A. Shore and Theodore A. Slaman. The atomic model theorem and type omitting. Trans. Amer. Math. Soc. 361 (2009) 5805-5837. MR 2529915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ramez L. Sami. Polish group actions and the Vaught conjecture . Trans. Amer. Math. Soc. 341 (1994) 335-353. MR 1022169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kenneth Schilling and Robert Vaught. Borel games and the Baire property . Trans. Amer. Math. Soc. 279 (1983) 411-428. MR 704624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. S. Millar. Type structure complexity and decidability . Trans. Amer. Math. Soc. 271 (1982) 73-81. MR 648078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Lascar. Les mod\`eles d\'enombrables d'une th\'eorie ayant des fonctions de Skolem . Trans. Amer. Math. Soc. 268 (1981) 345-366. MR 632533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James H. Schmerl. Arborescent structures. II. Interpretability in the theory of trees . Trans. Amer. Math. Soc. 266 (1981) 629-643. MR 617556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Douglas E. Miller. The invariant $\Pi \sp{0}\sb{\alpha }$ separation principle . Trans. Amer. Math. Soc. 242 (1978) 185-204. MR 496802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia